# SDR UIEA2018012900122

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,521 hours, 18,363 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: 425404
- Part serial: C5560
- Condition: No Test
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU BATTERY CHARGER & BATTERY FAILED A VOLTAGE TEST.  REMOVED AND REPLACED THE APU BATTERY CHARGER AND BATTERY IAW AMM 24-31-00, AND 24-31-04.
